SciELO - Scientific Electronic Library Online

vol.13 número2On λ strong homogeneity existence for cofinality logicDifferential forms versus multi-vector functions in Hermitean Clifford analysis índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646


D'ALESSANDRO, Paolo. Closure of Pointed Cones and Maximum Principle in Hilbert Spaces. Cubo [online]. 2011, vol.13, n.2, pp.73-84. ISSN 0719-0646.

We prove, in a Hilbert space setting, that all targets of the minimum norm optimal control problems reachable with inputs of minimum norm p are support points for the the set reachable by inputs with norm bounded by p. This amount to say that the Maximum Principle always holds in Hilbert Spaces.

Palabras clave : Linear Control Systems in Hilbert Spaces; Norm Optimal Control; Maximum Principle.

        · resumen en Español     · texto en Inglés     · Inglés ( pdf )


Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons